MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RED DCI SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RED DCI SENSOR; OXIMETER
Model Number 2054
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported sensors suddenly stopped working.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the two returned sensors had no damage or defects observed during the visual inspection.An open connection in the cable was observed on the detector circuit.The sensors issued a ¿sensor off patient" error message during functional testing.

Brand Name
RED DCI SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key17620168
Report Number3019388613-2023-00206
Device Sequence Number6118975
Product Code DQA
UDI-Device Identifier00843997001243
UDI-Public00843997001243
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2054
Device Catalogue Number2054
Device Lot Number22GJD
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RED DCI SENSOR LOT 22F9V.
Patient SexUnknown